Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can pregnancy occur after taking Postinor tablets 6 days after intercourse ?

Hi, My last period was on the 19th of March, it lasted 4 days ie stopped on the 22nd. I had sex on the 28th but took Postinor 2 tablet on the 29th as I wasnt sure if I was safe. I m supposed to have another period on the 15th of April but not seen anything till date. I went for a pregnancy text on the 21st but it was negative. Please advise me on what to do?
Asked On : Fri, 27 Apr 2012
Answers:  2 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi welcome to HCMForum. your last period was on 19th march so 28th was not in safe period. but still you are safe as the pregnancy test is -ve.
the reason for delay may be some thing else. like anaemia etc. still if you have doubt you can get the blood test for pregnancy. it is more reliable.
never get tense about periods as it can delay the periods further. anaemia shnuld be corrected by consulting a doctor
Answered: Fri, 27 Apr 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
Hi,
welcome to healthgaremagic
frequent use of emergency pills give rise to hormonal changes with menstrual irregularities and that
may be the cause in your case .
please get a gynecological check up .U S G exam of pelvic organs will be helpful .
do not worry .you will be all right .follow advice of gynecologist.
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor